Alert archive / Delaware / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2012, 5:20 PM EDT for New Castle County, Delaware; Cecil County, Maryland. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 5:20 PM EDT (21:20 UTC)
- Expired
- Jul 28, 2012, 6:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD
The radar
The Dover AFB radar (KDOX), 89 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
960
WWUS81 KPHI 282120
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SAT JUL 28 2012
DEZ001-MDZ008-012-282215-
CECIL MD-KENT MD-NEW CASTLE DE-
520 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT AND NEW CASTLE
COUNTIES...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ELKTON...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR CHARLESTOWN...BAY VIEW AROUND 530
PM...HOLLYWOOD BEACH...NORTH EAST AROUND 545 PM...CECILTON...GALENA
AROUND 600 PM...CAYOTS AND BOHEMIAS MILLS AROUND 615 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3969 7562 3931 7561 3930 7612 3937 7612
3938 7606 3942 7601 3946 7602 3952 7599
3954 7607 3956 7610 3958 7608 3962 7614
3965 7614
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:49 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 28, 3:49 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT SAT JUL 28 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... BOUNDARIES, BOUNDARIES, EVERYWHERE. THERE ARE PLENTY OF BOUNDARIES TO BE FOUND THIS EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION. CONVECTION CONTINUES AS A SURFACE BOUNDARY MEANDERS ACROSS THE AREA. THE BOUNDARY WILL SLOWLY SAG SOUTHWARD THROUGH TONIGHT AND EVENTUALLY PUSH SOUTH OF THE AREA LATE TONIGHT. STORMS ARE DEVELOPING ALONG THE BOUNDARIES AND IN GENERAL ARE MOVING OFF TOWARDS THE EAST. MEANWHILE, A MID LEVEL TROUGH WILL PUSH EASTWARD TOWARD OUR AREA OVERNIGHT. AN IMPULSE ROTATING AROUND THE BASE OF THIS TROUGH WILL MOVE INTO THE AREA TOWARD MORNING. THIS WILL KEEP THE CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING INTO SUNDAY. MOST PLACES SHOULD SEE A LITTLE BREAK IN THE ACTION TOWARD DAYBREAK BEFORE WE SEE MORE DEVELOPMENT OCCUR. TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY. MOST PLACES WERE ABLE TO WARM UP INTO THE 80S TO LOWER 90S BUT A FEW SPOTS REMAINED COOLER DUE TO SHOWER ACTIVITY. FOR TONIGHT WE SHOULD SEE THINGS COOL OFF A BIT AND TEMPS SHOULD BE ABLE TO DROP INTO THE UPPER 60S TO LOWER 70S. MIGHT EVEN SOME TEMPS CLOSER TO 60 ACROSS THE HIGHER TERRAIN. WITH PLENTY OF LOW LEVEL MOISTURE AROUND DUE TO THE RECENT RAINFALL, FOG MAY BECOME A PROBLEM OVERNIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA. AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY. THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE. AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE REGION THIS AFTERNOON AND ARE EXPECTED TO CONTINUE THROUGH AROUND 2-4Z TONIGHT. AFTER THE CONVECTION ENDS, THERE SHOULD BE MAINLY VFR CONDITIONS WITH MVFR CONDITIONS EXPECTED AT MOST LOCATIONS. FOG WILL BE AN ISSUE OVERNIGHT WITH WINDS GOING LIGHT AND VARIABLE AND PLENTY OF LOW LEVEL MOISTURE IN PLACE. SOME LOCATIONS MAY EVEN DROP DOWN TO IFR, ALTHOUGH CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE IT IN THE TAFS. SEVERAL BOUNDARIES ARE MOVING THROUGH THE AREA DUE TO THE THUNDERSTORMS. WESTERLY WINDS ARE BECOMING EASTERLY AS THESE OUTFLOW BOUNDARIES PUSH THROUGH THE TAF SITES. ONCE A BOUNDARY MOVES THROUGH, THE WINDS WILL REMAIN EASTERLY AND GENERALLY 10 KNOTS OR LESS. FOR SUNDAY, WE SEE THE CHANCE FOR MORE SHOWERS AND THUNDERSTORMS AS AN IMPULSE MOVES THROUGH THE REGION. HOWEVER, TIMING AND LOCATION ARE DIFFICULT TO PIN DOWN AND WE HAVE NOT INCLUDED THEM IN THIS TAF ISSUANCE. WINDS REMAIN EAST OR NORTHEAST AND FAIRLY LIGHT THROUGH SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. && .MARINE... CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...ROBERTSON/MEOLA MARINE...ROBERTSON/MEOLA RIP CURRENTS...
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-292000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-292000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 5:04 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT SAT JUL 28 2012
NJZ008>010-282200-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
504 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS AND SOMERSET
COUNTIES...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF SOMERVILLE...MOVING EAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR LONG VALLEY AROUND 515 PM...
BRIDGEWATER AROUND 530 PM...FAR HILLS...PEAPACK AND GLADSTONE AROUND
545 PM...BERNARDSVILLE AND BASKING RIDGE AROUND 600 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4060 7443 4057 7488 4075 7493 4087 7444
4071 7439 4068 7444 4067 7445 4067 7440
4066 7440
HAYESSpecial weather statement, Jul 28, 5:06 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT SAT JUL 28 2012
NJZ017-018-PAZ070-071-282200-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-PHILADELPHIA PA-
506 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...DELAWARE...GLOUCESTER
AND PHILADELPHIA COUNTIES...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF CAMDEN...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR COLLINGDALE...COLWYN AROUND 515 PM...
SOUTH PHILADELPHIA...NATIONAL PARK AROUND 530 PM...GLOUCESTER CITY...
BEN FRANKLIN BRIDGE AROUND 545 PM...WOODLYNNE AND COLLINGSWOOD AROUND
600 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3979 7495 3982 7543 4000 7544 4002 7531
3998 7527 4001 7521 4003 7522 4006 7501
4002 7500 3999 7506 3998 7501 3997 7502
3995 7502 3994 7498
HAYESLocal storm report, Jul 28, 5:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 SW FURLONG 40.30N 75.08W
07/28/2012 M0.50 INCH BUCKS PA TRAINED SPOTTER
0102 PM TSTM WND DMG WEST WINDSOR TWP 40.29N 74.64W
07/28/2012 MERCER NJ 911 CALL CENTER
TREE DOWN IN WEST WINDSOR TWP.
0110 PM LIGHTNING HAMILTON TWP 40.21N 74.70W
07/28/2012 MERCER NJ 911 CALL CENTER
LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
TWP.
0115 PM LIGHTNING HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ TRAINED SPOTTER
LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
HIGHTSTOWN.
0202 PM HAIL HACKETTSTOWN 40.85N 74.83W
07/28/2012 E0.75 INCH WARREN NJ PUBLIC
PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.
0245 PM LIGHTNING 7 SE HOPATCONG 40.86N 74.57W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING.
0305 PM LIGHTNING LAKE TELEMARK 40.96N 74.50W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
LAKE TELEMARK.
0448 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
07/28/2012 M45 MPH ANZ470 NJ NDBC BUOY
39 KT THUNDERSTORM WIND GUST AT BUOY 44009.
&&
EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530
KLINE/HAYESSpecial weather statement, Jul 28, 5:14 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 514 PM EDT SAT JUL 28 2012 NJZ007-PAZ055-062-282215- MONROE PA-NORTHAMPTON PA-WARREN NJ- 514 PM EDT SAT JUL 28 2012 ...A STRONG THUNDERSTORM WILL AFFECT MONROE...NORTHAMPTON AND WARREN COUNTIES... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF EASTON...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR WIND GAP...PEN ARGYL AROUND 530 PM...BANGOR...EAST BANGOR AROUND 545 PM...BELVIDERE AND ROXBURG AROUND 600 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4096 7520 4080 7499 4070 7541 4088 7547 HAYES
Special weather statement, Jul 28, 5:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT SAT JUL 28 2012
PAZ055-282215-
MONROE PA-
516 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MOUNT POCONO...MOVING EAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR POCONO PINES AROUND 515
PM...TOBYHANNA AROUND 530 PM...MOUNT POCONO AROUND 545 PM...LAKE IN
THE CLOUDS...CANADENSIS AROUND 600 PM...SKYTOP AND ALPINE MOUNTAIN
AROUND 615 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4123 7512 4115 7514 4115 7509 4113 7506
4112 7506 4110 7560 4116 7561 4121 7557
4123 7554 4124 7551 4126 7513
HAYESSpecial weather statement, Jul 28, 5:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SAT JUL 28 2012
DEZ001-MDZ008-012-282215-
CECIL MD-KENT MD-NEW CASTLE DE-
520 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT AND NEW CASTLE
COUNTIES...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ELKTON...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR CHARLESTOWN...BAY VIEW AROUND 530
PM...HOLLYWOOD BEACH...NORTH EAST AROUND 545 PM...CECILTON...GALENA
AROUND 600 PM...CAYOTS AND BOHEMIAS MILLS AROUND 615 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3969 7562 3931 7561 3930 7612 3937 7612
3938 7606 3942 7601 3946 7602 3952 7599
3954 7607 3956 7610 3958 7608 3962 7614
3965 7614
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:45 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 90 min |
| Jul 28, 11:47 AM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 28, 12:21 PM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Jul 28, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jul 28, 12:43 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Jul 28, 12:47 PM EDT | Special Weather Statement | PHI | Cumberland | 58 min |
| Jul 28, 12:50 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 55 min |
| Jul 28, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 48 min |
| Jul 28, 1:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 28, 1:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jul 28, 1:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 28, 1:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 28, 1:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 1:36 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 1:41 PM EDT | Special Weather Statement | PHI | Monmouth | 64 min |
| Jul 28, 1:52 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 2:03 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 28, 2:08 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jul 28, 2:13 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 28, 2:13 PM EDT | Special Weather Statement | PHI | Cape May | 62 min |
| Jul 28, 2:18 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 3 hr |
| Jul 28, 2:26 PM EDT | Special Weather Statement | PHI | Morris | 64 min |
| Jul 28, 2:28 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 28, 2:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 2:48 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jul 28, 2:57 PM EDT | Special Weather Statement | PHI | Camden | 63 min |
| Jul 28, 3:09 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 3:22 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 3:30 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 3:33 PM EDT | Areal Flood Advisory | PHI | Warren | 81 min |
| Jul 28, 4:13 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 4:20 PM EDT | Special Weather Statement | PHI | Warren | 55 min |
| Jul 28, 4:31 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jul 28, 4:47 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Jul 28, 4:57 PM EDT | Special Weather Statement | PHI | Burlington | 63 min |
| Jul 28, 5:04 PM EDT | Special Weather Statement | PHI | Somerset | 56 min |
| Jul 28, 5:06 PM EDT | Special Weather Statement | PHI | Camden | 54 min |
| Jul 28, 5:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 28, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 38 min |
| Jul 28, 5:28 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 3 hr |
| Jul 28, 5:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 3 hr |
| Jul 28, 5:52 PM EDT | Special Weather Statement | PHI | Cumberland | 53 min |
| Jul 28, 5:58 PM EDT | Special Weather Statement | PHI | Somerset | 62 min |
| Jul 28, 6:03 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jul 28, 6:05 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 28, 6:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 28, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jul 28, 6:29 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 99 min |
| Jul 28, 6:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 56 min |
| Jul 28, 6:45 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 7:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 7:24 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic | 58 min |
| Jul 28, 7:40 PM EDT | Special Weather Statement | PHI | Warren | 65 min |
| Jul 28, 7:56 PM EDT | Special Weather Statement | PHI | Hunterdon | 64 min |
| Jul 28, 11:38 AM EDT | Special Weather Statement | PHI | Bucks | 52 min |
| Jul 28, 12:27 PM EDT | Special Weather Statement | PHI | Monroe | 63 min |
| Jul 28, 12:58 PM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Jul 28, 1:46 PM EDT | Special Weather Statement | PHI | Philadelphia | 59 min |
| Jul 28, 2:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| Jul 28, 2:33 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jul 28, 3:41 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Jul 28, 5:01 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 28, 5:14 PM EDT | Special Weather Statement | PHI | Northampton | 61 min |
| Jul 28, 5:16 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 28, 5:38 PM EDT | Special Weather Statement | PHI | Carbon | 67 min |
| Jul 28, 5:40 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 3 hr |
| Jul 28, 5:45 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 60 min |
| Jul 28, 5:56 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 3 hr |
| Jul 28, 6:28 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 62 min |
| Jul 28, 6:40 PM EDT | Special Weather Statement | PHI | Bucks | 65 min |
| Jul 28, 6:57 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 63 min |
| Jul 28, 7:01 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 116 min |
| Jul 28, 7:37 PM EDT | Special Weather Statement | PHI | Chester | 53 min |
| Jul 28, 7:43 PM EDT | Special Weather Statement | PHI | Monroe | 62 min |
| Jul 28, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 28, 1:14 PM EDT | Special Weather Statement | PHI | Sussex | 61 min |
| Jul 28, 3:12 PM EDT | Special Weather Statement | PHI | Cecil | 63 min |
| Jul 28, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 65 min |
| Jul 28, 4:24 PM EDT | Areal Flood Advisory | PHI | Cecil | 95 min |
Nearby
Special Weather Statements in Delaware, 2012Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.